A Generalized Tullock Contest

Subhasish Chowdhury, Roman Sheremeta

Research output: Contribution to journalArticle

34 Citations (Scopus)
35 Downloads (Pure)

Abstract

We construct a generalized Tullock contest under complete information where contingent upon winning or losing, the payoff of a player is a linear function of prizes, own effort, and the effort of the rival. This structure nests a number of existing contests in the literature and can be used to analyze new types of contests. We characterize the unique symmetric equilibrium and show that small parameter modifications may lead to substantially different types of contests and hence different equilibrium effort levels.
Original languageEnglish
Pages (from-to)413-420
JournalPublic Choice
Volume147
Issue number3
DOIs
Publication statusPublished - 2011

    Fingerprint

Cite this